On the depth of cohomology modules

Shank, RJ and Fleischmann, P. and Kemper, G. (2004) On the depth of cohomology modules. Quarterly Journal of Mathematics, 55 (2). pp. 167-184. ISSN 0033-5606. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1093/qmath/hag046

Abstract

We study the cohomology modules H-i(G,R) of a p-group G acting on a ring R of characteristic p, for i>0. In particular, we are interested in the Cohen-Macaulay property and the depth of H-i(G,R) regarded as an R-G-module. We first determine the support of H-i(G,R), which turns out to be independent of i. Then we study the Cohen-Macaulay property for H-1(G,R). Further results are restricted to the special case that G is cyclic and R is the symmetric algebra of a vector space on which G acts. We determine the depth of H-i(G,R) for i odd and obtain results in certain cases for i even. Along the way, we determine the degrees in which the transfer map Tr-G R -->R-G has non-zero image.

Item Type: Article
Uncontrolled keywords: INVARIANT RINGS
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:17
Last Modified: 14 Jan 2010 13:58
Resource URI: http://kar.kent.ac.uk/id/eprint/497 (The current URI for this page, for reference purposes)
  • Depositors only (login required):